Article

Amphotericin B Induced Thrombophlebitis: A Case Report

Bandaru Yeswanth Raja1★, Manithottiyle Angelo Simon1, Kolli Sowjanya1, K.T. Jayakumar2, Thangavel Mahalingam Vijayakumar1★ Corresponding author

  1. 1Department of Pharmacy Practice, SRM College of Pharmacy, SRM Institute of Science and Technology, Kattankulathur, Chengalpattu, Tamil Nadu, INDIA.
  2. 2Department of General Medicine, SRM Medical College Hospital and Research Centre, SRM Institute of Science and Technology, Kanchipuram, Kattankulathur, Chengalpattu Tamil Nadu, INDIA.

CORRESPONDENCE

Bandaru Yeswanth Raja

Department of Pharmacy Practice, SRM College of Pharmacy, SRM Institute of Science and Technology, Kattankulathur, Chengalpattu, Tamil Nadu, INDIA.

yashmohan2979@gmail.com

Received: 14-06-2021; Revised: 01-07-2021; Accepted: 26-07-2021.

Volume 13, Issue 3 · pp. 312–314 · PUBLISHED · DOI: 10.5530/jyp.2021.13.63

View on JYP original site ↗

ABSTRACT

Amphotericin B is most widely used antifungal drug of choice. We report a case of a 56-year-old man developed pain and skin swelling over right forearm at the intravenous access site during amphotericin B administration treatment given for mucormycosis, the post-operative of sinuses. After 4 hours of affected period, amphotericin B was administration. A well revealed thrombophlebitis of the right forearm was noted. The systemic reaction was assessed based on the naranjo algorithm and was found to be probable. The safety profile of amphotericin B and its adverse effects must be monitored on long term treatment usage.

KEYWORDS

Open in new tab

REFERENCES

As published

Showing references and in-text citations exactly as published.

    Cite this article

    SELECT FORMAT

    Raja, B. Y., Simon, M. A., Sowjanya, K., Jayakumar, K., & Vijayakumar, T. M. (). Amphotericin B Induced Thrombophlebitis: A Case Report. Journal of Young Pharmacists, 13(3), 312–314. https://doi.org/10.5530/jyp.2021.13.63